Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 07:00:25 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619958
  • Total Topics: 46707
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Neucleomaxx???  (Read 3111 times)

0 Members and 1 Guest are viewing this topic.

Offline ryeguy

  • Member
  • Posts: 173
Neucleomaxx???
« on: June 25, 2006, 08:39:05 AM »
Hello my dears,

I am considering starting taking Nucleomaxx due to Lipo and would like to know if any of you sweethearts have any bad or good things to say about Nucleomaxx. As it is for me a pretty costly supplement to my diet at a months supply for 86Euro per month, I would be most pleased to have some first hand feed back before I start taking it.

Starting first of July I will have a new Combi therapy, extracting the AZT from Trizi and substituting it for a less harsh component. In addition to that I will begin to take Nucleomaxx and start Decadurabolin in combination with Testosterone. If anyone has any question as to how this self-built therapy ( I might add my doc is very sceptical but he is willing to give me a PX for anything as long as I shut my mouth and promise to leave him and his office in peace.) against Lipo helps or doesn't please ask. I hope to be able to post the first positive results in three months. I will also start a photo archive of my legs so that any changes won't be only subjective but rather objective. In addition I will continue going to the gym three to four times a week giving extra attention to all leg muscle groups.

Once again any of you who are using Nucleomaxx or have used it in the passed please let me know what kind of results you have seen.

Grüsse aus Berlin,

Rion Turner

Offline Merlin

  • Member
  • Posts: 643
  • As My WILL, So MOTE It Be !
Re: Neucleomaxx???
« Reply #1 on: July 06, 2006, 08:54:52 PM »
Hey Rion, check under Lipodystrophy section under same title. Good luck Peace!

Michael
I'll leave Hatred to those not strong enough to Love.

                            +++

Believe & The Power Of The Mind Transforms.
Make It Happen...

                            +++

I blame them for nothing.
I forgive them for everything.

---->> Mary J. Blige on dysfuctional parents

Offline panda

  • Member
  • Posts: 231
Re: Neucleomaxx???
« Reply #2 on: July 21, 2006, 12:12:05 AM »
Hi , I really want to increase volume for my legs , although I am a woman, I think that weight training is the only option. Is it worth trying and how long before I see some results ? I also want to try this uridine although I am now taking videx+viread+kaletra, I did took zerit 2-3 years ago so i wonder if uridine will help me ?

Offline bobino

  • Member
  • Posts: 264
Re: Neucleomaxx???
« Reply #3 on: July 22, 2006, 07:23:21 PM »
Panda,

As far as uridine is concerned, you should take a look at the discussion of Nucleomaxx that you'll find here:

http://forums.poz.com/index.php?topic=1387.0

I found that it didn't produce any benefits, at least in the short term at the dosage recommended by the manufacturer.  I think if you're going to try this stuff, you had best be prepared to spend a good bit of money.

In my view, working out will do a lot more for your legs than Nucleomaxx.


Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.